• If a side effect of an antibiotic my dog is on is upset stomach and GI problems, if I notice these do I stop the medication or continue giving it differently?

    Hi Jenna,

    I recommend that you call and talk to the veterinarian who prescribed the medication about these questions. What to do if you see a side effect of the medication will depend on the exact medication being given, the dose of the medication, and the underlying issue being treated. Your vet knows your pet’s medical history so they will be able to give you the best advice for this.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Medications

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.